Police deliver CPR on overdose victim

An overdose victim was given CPR by police. The police in Vancouver are investigating a crash involving a cruiser and a driver who was allegedly under the influence of opioids.

Dangers of overdose

Based on a new release, the driver was impaired. He was asked to move out of the vehicle and placed in handcuffs, but moments later the man started to lose consciousness.

The prompt delivery of appropriate first aid measures including cardiopulmonary resuscitation (CPR) can save a life.

The prompt delivery of appropriate first aid measures including cardiopulmonary resuscitation (CPR) can save a life.

Another officer initiated CPR and the driver was given three doses of the overdose-reversing drug naloxone before he started to regain consciousness. He later needed a fourth dose from paramedics and was later rushed to a healthcare facility with chest pain.

A passenger in the truck appeared to be overdosing. He was given two doses of naloxone but refused to receive further treatment from paramedics.

Immediate action

The prompt delivery of appropriate first aid measures including cardiopulmonary resuscitation (CPR) can save a life. Immediate response during emergencies can significantly improve the chances of survival.

For more information about this story, click here.

LEARN MORE

Learn how to help by enrolling in a CPR class and for more information, check out these sources:

https://www.health.com/pain/what-is-naloxone

https://en.wikipedia.org/wiki/Cardiopulmonary_resuscitation

https://www.webmd.com/first-aid/cardiopulmonary-resuscitation-cpr-treatment

Tags: , , , , ,

No comments yet.

Leave a Reply

Captcha *

Call Now Button